# SDR COMA0470038

- Difficulty date: May 4, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 3,546 hours, 2,735 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5291 FLIGHT SPOILER AND SPOILERON CAUTION MESSAGE.  COULD NOT DUPLICATE RESET CONTROL UNITS.  SYSTEM OPERATION NORMAL.
